Using the results of S. S. Bhoosnurmath, we mainly study the uniqueness of entire and meromorphic functions that share small functions with their homogeneous and linear differential polynomials. In this paper, we obtain significant improvements and generalizations of the results of H. X. Yi.
The first and third authors are supported by the SERB(DST) project No. SB/S4/MS/842/2013, dated 10/12/2015.
We are grateful to the referees for their suggestion towards the improvement of the paper.
"Results on entire and meromorphic functions that share small function with their homogeneous and linear differential polynomials." Tbilisi Math. J. 12 (4) 227 - 236, October 2019. https://doi.org/10.32513/tbilisi/1578020579